(F,G)-Derivations on a Lattice

Download PDF


DOI: 10.46793/KgJMat2205.773A


In the present paper, we introduce the notion of (F,G)-derivation on a lattice as a generalization of the notion of (,)-derivation. This newly notion is based on two arbitrary binary operations F and G instead of the meet () and the join () operations. Also, we investigate properties of (F,G)-derivation on a lattice in details. Furthermore, we define and study the notion of principal (F,G)-derivations as a particular class of (F,G)-derivations. As applications, we provide two representations of a given lattice in terms of its principal (F,G)-derivations.


Lattice, (F,G)-derivation, principal (F,G)-derivation, lattice representation.


[1]   A. Y. Abdelwanis and A. Boua, On generalized derivations of partially ordered sets, Commun. Math. 27 (2019), 69–78.

[2]   M. Ashraf, S. Ali and C. Haetinger, On derivations in rings and their applications, Aligarh Bull. Math. 25 (2006), 79–107.

[3]   B. Bede, Mathematics of Fuzzy Sets and Fuzzy Logic, Springer, Berlin, 2013.

[4]   G. D. Cooman and E. E. Kerre, Order norms on bounded partially ordered sets, The Journal of Fuzzy Mathematics 2 (1994), 281–310.

[5]   B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, 2nd edition, Cambridge University Press, London, 2002.

[6]   D. S. Dummit and R. M. Foote, Abstract Algebra, 3rd edition, Wiley, Hoboken, 2004.

[7]   L. Ferrari, On derivations of lattices, Pure Math. Appl. (PU.M.A.) 12 (2001), 365–382.

[8]   G. Grätzer and F. Wehrung, Lattice Theory: Special Topics and Applications. Volume 2, Springer International Publishing, Chaim, 2016.

[9]   R. Halaš and J. Pócs, On the clone of aggregation functions on bounded lattices, Inform. Sci. 329 (2016), 381–389.

[10]   P. He, X. L. Xin and J. Zhan, On derivations and their fixed point sets in residuated lattices, Fuzzy Sets and Systems 303 (2016), 97–113.

[11]   T. Jwaid, B. De Baets, J. Kalická and R. Mesiar, Conic aggregation functions, Fuzzy Sets and Systems 167 (2011), 3–20.

[12]   F. Karaçal and M. N. Kesicioǧlu, A t-partial order obtained from t-norms, Kybernetika 47 (2011), 300–314.

[13]   F. Karaçal and R. Mesiar, Aggregation functions on bounded lattices, Int. J. Gen. Syst. 46 (2017), 37–51.

[14]   K. H. Kim and B. Davvaz, On f-derivations of BE-algebras, J. Chungcheong Math. Soc. 28 (2015), 127–138.

[15]   B. Kolman, R. C. Busby and S. C. Ross, Discrete Mathematical Structures, 4th Edition, Prentice Hall PTR, Upper Saddle River, New Jersey, 2000.

[16]   M. Komorníková and R. Mesiar, Aggregation functions on bounded partially ordered sets and theirs classification, Fuzzy Sets and Systems 175 (2011), 48–56.

[17]   S. M. Lee and K. H. Kim, A note on f-derivations of BCC-algebras, Pure Mathematical Sciences 1 (2012), 87–93.

[18]   R. Mesiar and M. Komorníková, Aggregation functions on bounded posets, in: C. Cornelis, G. Deschrijver, M. Nachtegael, S. Schockaert and Y. Shi Y. (Eds.) 35 Years of Fuzzy Set Theory, Springer, Berlin, Heidelberg, 2010.

[19]   Ş. A. Özbal and A. Firat, On f-derivations of incline algebras, International Electronic Journal of Pure and Applied Mathematics 3 (2011), 83–90.

[20]   M. S. Rao, Congruences and ideals in a distributive lattice with respect to a derivation, Bulletin of the Section of Logic 42 (2013), 1–10.

[21]   S. Roman, Lattices and Ordered Sets, Springer Science+Business Media, New York, 2008.

[22]   B. S. Schröder, Ordered Sets, Birkhauser, Boston, 2003.

[23]   G. Szász, Derivations of lattices, Acta Sci. Math. 37 (1975), 149–154.

[24]   J. Wang, Y. Jun, X. L. Xin, T. Y. Li and Y. Zou, On derivations of bounded hyperlattices, J. Math. Res. Appl. 36 (2016), 151–161.

[25]   Q. Xiao and W. Liu, On derivations of quantales, Open Math. 14 (2016), 338–346.

[26]   X. L. Xin, The fixed set of a derivation in lattices, Fixed Point Theory Appl. 218 (2012), 1–12.

[27]   X. L. Xin, T. Y. Li and J. H. Lu, On derivations of lattices, Inform. Sci. 178 (2008), 307–316.

[28]   M. Yettou, A. Amroune and L. Zedam, A binary operation-based representation of a lattice, Kybernetika 55 (2019), 252–272.

[29]   Y. H. Yon and K. H. Kim, On f-derivations from semilattices to lattices, Commun. Korean Math. Soc. 29 (2014), 27–36.

[30]   L. Zedam, M. Yettou and A. Amroune, f-Fixed points of isotone f-derivations on a lattice, Discuss. Math. Gen. Algebra Appl. 39 (2019), 69–89.

[31]   H. Zhang and Q. Li, On derivations of partially ordered sets, Math. Slovaca 67 (2017), 17–22.